See Alike in...

Alike App

Browser

Sleepysleeps

984d

Has anyone that’s taken Albuterol inhaler experienced chest pain/nervousness? It’s very uncomfortable and I was wondering if it was a common side effect.

Top reply
    • Louise197

      950d

      Yes, take slow deep breathes to get past it

    • Louise197

      950d

      Yes, take slow deep breathes to get past it

    • horselover1937

      959d

      Yes

    • Littlebit

      962d

      It is a side effect

    • ardixon

      964d

      Talk to your pulmonologist about it

    • Sleepysleeps

      982d

      Thanks guys! I definitely feel less alone about this now 🤗

    • Littlebit

      983d

      Yes it is a side effect of it uses

    • pastelqueen1989

      983d

      🙏

    • pastelqueen1989

      983d

      Yes it is a common side effect but you can reduce it by simply sitting in a steamy room and inhaling the steam for about 10 minutes after a shower

    • BornOldAK

      983d

      I get it every time. Told it's normal because of the sudden rush of breathing easier and adrenaline.

    • Fell

      984d

      Yes literally I get so shaky and nervous 😥

    • NatashaRomanoff2021

      984d

      Yes, all the time. The reason is albuterol inhalers actually have epinephrine a chemical form of adrenaline in it.

    • LindenKay

      984d

      I also always get shaky/anxious when I use it. Try taking as few puffs as possible. I always wait a bit to see if I can get by on just one before I do any more.

    • Zebrabri

      984d

      I get the shaky feeling every time I use it. There's a version valled Levalbuterol and it decreased the shaky feeling a ton. My insurance stopped paying for it, but it was great. Might be something to ask your doctor about trying.

    • mollybee09

      984d

      It's not common, but it's not rare. Talk to your doctor that prescribed it ASAP.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion